MAUDE Adverse Event Report: MEDTRONIC XOMED INC. NIM-ECLIPSE CONTROLLER; STIMULATOR, ELECTRICAL, EVOKED RESPONSE

MEDTRONIC XOMED INC. NIM-ECLIPSE CONTROLLER; STIMULATOR, ELECTRICAL, EVOKED RESPONSE
Model Number 945ECLC
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Analysis found that the connection issue could not be verified.The unit trigger output voltage read low.The unit was cleaned and pcb connections reseated.Then, placed in environmental chamber.The unit was cleaned, repaired and tested to manufacturing specifications.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A healthcare professional (hcp) reported that the connector failed when connected to patient.There was no patient impact.

Brand Name
NIM-ECLIPSE CONTROLLER
Common Device Name
STIMULATOR, ELECTRICAL, EVOKED RESPONSE
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
MDR Report Key11391813
Report Number1045254-2021-00081
Device Sequence Number14274480
Product Code GWF
UDI-Device Identifier00643169071872
UDI-Public00643169071872
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K050798
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number945ECLC
Device Catalogue Number945ECLC
Device Lot Number209783305
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/08/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2021
Initial Report FDA Received Date03/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1